# SDR DALA2024021201975

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 71,690 hours, 9,376 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: Z043H000050A
- Part serial: 43H00002444
- Condition: Low
- Location: L1 Door Slide
- Part time: 74,167 hours, 9,779 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 1L BOTTLE PRESSURE INDICATION ON FAP. CORRECTIVE ACTION: R AND R DOOR 1LH SLIDE ASSY IAW A330 J/C 2561-9403. FAP MSG CLEARED. (9634570)
